QUADRATIC HEDGING FOR THE BATES MODEL

被引:3
作者
Hubalek, Friedrich [1 ]
Sgarra, Carlo [2 ]
机构
[1] Univ Aarhus, Dept Math Sci, Aarhus, Denmark
[2] Politecn Milan, Dept Math, Milan, Italy
关键词
Quadratic hedging; Bates model; stochastic volatility models with jumps; financial modeling with jumps; Levy processes; incomplete markets;
D O I
10.1142/S0219024907004433
中图分类号
F8 [财政、金融];
学科分类号
0202 ;
摘要
In the present paper we give some preliminary results for option pricing and hedging in the framework of the Bates model based on quadratic risk minimization. We provide an explicit expression of the mean-variance hedging strategy in the martingale case and study the Minimal Martingale measure in the general case.
引用
收藏
页码:873 / 885
页数:13
相关论文
共 50 条
[41]   Hedging of defaultable claims [J].
Bielecki, TR ;
Jeanblanc, M ;
Rutkowski, M .
PARIS-PRINCETON LECTURES ON MATHEMATICAL FINANCE 2003, 2004, 1847 :1-132
[42]   OPTION HEDGING FOR SEMIMARTINGALES [J].
SCHWEIZER, M .
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 1991, 37 (02) :339-363
[43]   Fractional Barndorff-Nielsen and Shephard model: applications in variance and volatility swaps, and hedging [J].
Nicholas Salmon ;
Indranil SenGupta .
Annals of Finance, 2021, 17 :529-558
[44]   Fractional Barndorff-Nielsen and Shephard model: applications in variance and volatility swaps, and hedging [J].
Salmon, Nicholas ;
SenGupta, Indranil .
ANNALS OF FINANCE, 2021, 17 (04) :529-558
[45]   Asymptotic utility-based pricing and hedging for exponential utility [J].
Kallsen, Jan ;
Rheinlaender, Thorsten .
STATISTICS & RISK MODELING, 2011, 28 (01) :17-36
[46]   Pricing and Hedging in Exponential Levy Models: Review of Recent Results [J].
Tankov, Peter .
PARIS-PRINCETON LECTURES ON MATHEMATICAL FINANCE 2010, 2011, 2003 :319-359
[47]   A Partially Observed Ultra-High-Frequency Data Model: Risk-Minimizing Hedging [J].
P. Tardelli .
Acta Applicandae Mathematicae, 2007, 99 :205-220
[48]   A partially observed ultra-high-frequency data model: Risk-minimizing hedging [J].
Tardelli, P. .
ACTA APPLICANDAE MATHEMATICAE, 2007, 99 (02) :205-220
[49]   Delta hedging strategies comparison [J].
De Giovanni, Domenico ;
Ortobelli, Sergio ;
Rachev, Svetlozar .
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2008, 185 (03) :1615-1631
[50]   Hedging with options in models with jumps [J].
Cont, Rama ;
Tankov, Peter ;
Voltchkova, Ekaterina .
Stochastic Analysis and Applications, 2007, 2 :197-217